Equate Extra Strength Acetaminophen Tablets, 500 mg, 100 Ct

Equate Extra Strength Acetaminophen Tablets, 500 mg, 100 Ct

Equate

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Equate Acetaminophen Extra Strength 500mg/Non Aspirin/Easy Tabs Pain Reliever, 100 ea:Designed for adult useEasy to swallowNon-aspirin acetaminophen 500mg in the form of sweet-coated tabletsTemporarily relieves minor aches and pains due to:The common coldMinor pain of
...more >>

Ingredients

Acetaminophen/Carrageenan/Croscarmellose Sodium/Fd&C Red

Always refer to the actual package for the most accurate information